Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 56, NWS State College, PA

June 17, 2013Lancaster County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 17, 2013, 3:55 PM EDT for Lancaster County, Pennsylvania. It was in force for 65 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 3:55 PM EDT (19:55 UTC)
Expired
Jun 17, 2013, 5:00 PM EDT
In force
65 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Lancaster County, PA

The radar

The Dover AFB radar (KDOX), 138 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 4:01 PM EDTTSTM WND DMG6 Se Lancaster, PA2 UTILITY POLES DOWN IN EAST LAMPETER TOWNSHIP
Jun 17, 4:04 PM EDTTSTM WND DMGStrasburg, PATREES DOWN
Jun 17, 4:04 PM EDTHAIL 0.7Strasburg, PATREES DOWN
Jun 17, 4:06 PM EDTHAIL 12 Ese Strasburg, PA
Jun 17, 4:06 PM EDTHAIL 12 Wsw Paradise, PA
Jun 17, 4:10 PM EDTTSTM WND DMGParadise, PATREES DOWN - POSSIBLE TORNADO NEAR KENEAGY HILL ROAD.
Jun 17, 4:12 PM EDTHAIL 12 Se Paradise, PA
Jun 17, 4:12 PM EDTHAIL 12 Wnw Gap, PA
Jun 17, 4:13 PM EDTTSTM WND DMGParadise, PA20 X 40 TABACCO SHED BLOWN DOWN
Jun 17, 4:25 PM EDTTSTM WND DMGChristiana, PATREES DOWN AT PRIVATE RESIDENCE
Jun 17, 4:25 PM EDTHAIL 0.7Christiana, PATREES DOWN AT PRIVATE RESIDENCE
Jun 17, 4:41 PM EDTTSTM WND DMGSadsbury Meeting House, PATREES DOWN ON UPPER VALLEY ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

020 
WUUS51 KCTP 171955
SVRCTP
PAC071-172100-
/O.NEW.KCTP.SV.W.0056.130617T1955Z-130617T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LANCASTER COUNTY PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR STRASBURG...MOVING
  SOUTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
  DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS INCLUDED IN THE WARNING...
  LANCASTER...LEOLA...WILLOW STREET...GAP...PARADISE...QUARRYVILLE
  AND SMITHVILLE.

OTHER NOTABLE LOCATIONS IN THE WARNING... DUTCH WONDERLAND.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. WHEN THUNDER ROARS...MOVE INDOORS! REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3999 7633 4009 7627 4012 7619 4003 7593
      3996 7599 3987 7598 3985 7601 3983 7601
      3978 7605
TIME...MOT...LOC 1954Z 298DEG 30KT 4002 7618

$$

FORECASTER: LAMBERT
2 follow-up statements
537 
WWUS51 KCTP 172026
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
426 PM EDT MON JUN 17 2013

PAC071-172100-
/O.CON.KCTP.SV.W.0056.000000T0000Z-130617T2100Z/
LANCASTER PA-
426 PM EDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR LANCASTER COUNTY...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CHRISTIANA...OR 15 MILES SOUTHEAST OF NEW HOLLAND...MOVING SOUTHEAST
AT 30 MPH.

LOCATIONS INCLUDED IN THE WARNING...
GAP.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...STATE ROAD
41.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

&&

LAT...LON 3982 7611 3996 7608 4004 7597 4003 7593
      3996 7599 3987 7598 3985 7601 3983 7601
      3978 7605
TIME...MOT...LOC 2026Z 300DEG 27KT 3990 7592

$$

FORECASTER: LAMBERT
820 
WWUS51 KCTP 172053
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
453 PM EDT MON JUN 17 2013

PAC071-172101-
/O.EXP.KCTP.SV.W.0056.000000T0000Z-130617T2100Z/
LANCASTER PA-
453 PM EDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR LANCASTER COUNTY WILL EXPIRE
AT 500 PM EDT...

THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. 

ADDITIONAL STRONG THUNDERSTORMS ARE DEVELOPING FURTHER TO THE 
NORTHWEST NEAR LANCASTER AND COLUMBIA. THESE STORMS MAY STRENGTHEN 
AND MOVE SOUTHEAST INTO THE AREA AFTER 515 PM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE IN STATE COLLEGE THROUGH TWITTER OR FACEBOOK.

LAT...LON 3982 7611 3996 7608 4004 7597 4003 7593
      3996 7599 3987 7598 3985 7601 3983 7601
      3978 7605
TIME...MOT...LOC 2051Z 300DEG 27KT 3981 7571

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:03 PM EDT, 52 minutes earlier.

Area forecast discussion, Jun 17, 3:03 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
303 PM EDT MON JUN 17 2013

.SYNOPSIS...
A SERIES OF WEAK SURFACE FRONTS WILL CROSS THE COMMONWEALTH
TONIGHT AND TUESDAY. GENERALLY DRY WEATHER WILL FOLLOW FOR THE
SECOND HALF OF THE WEEK AS A LARGE AREA OF HIGH PRESSURE BUILDS
INTO THE REGION. ABOVE NORMAL TEMPERATURES WITH INCREASING
HUMIDITY ARE EXPECTED FOR NEXT WEEKEND AS WARM AIR FROM THE
CENTRAL STATES MOVES TO THE EAST.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
SFC TROUGH/FRONT NOW LIT UP ALONG THE NRN TIER BUT IT IS WORKING
INTO VERY DRY AIR - NEAR 50F DEWPOINTS IN THE CENTRAL MTS. THE
SHOWERS MAY MAKE A RUMBLE OR TWO OF THUNDER...BUT THEY ARE
VERTICALLY CHALLENGED WITHOUT MOISTURE TO FUEL THEM AND MAKE THEM
GROW TALL ENOUGH TO GLACIATE AND PRODUCE LIGHTNING. WINDS COULD
GUST INTO THE 30S...BUT NOT LIKELY ANY WORSE. BETTER DEWPOINTS
POOLING UP OVER NERN OH ATTM...AND SH/TSRA THERE CURRENTLY COULD
SLIDE INTO WRN PA LATER THIS EVENING. HEAT AND MUCH BETTER
DEWPOINTS ALONG THE OLDER FRONT OVER THE SRN TIER ALSO FIRING A
FEW SHRA. AGAIN...ISOLD T POSSIBLE...BUT NO WORRY FOR SEVERE
WEATHER. THE SHOWERS SHOULD DWINDLE AS THE NIGHT STARTS AND
STABILIZATION OCCURS. HOWEVER...ANOTHER FRONT - THIS ONE WITH REAL
DRY AIR BEHIND IT - LURKS JUST S OF LAKE ONTARIO AT THIS TIME. IT
WILL ALSO ONLY MOVE SLOWLY TO THE SOUTH.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM TUESDAY/...
ANY BREAK IN RADAR ECHOES ON THE KCCX SCOPE WILL PROBABLY BE ONLY
A FEW HOURS...AS MORE FORCING SLIDES ACROSS THE LOWER GREAT LAKES
TONIGHT. THIS WILL MEET UP WITH THE THIRD FRONT TO PRODUCE SCT
SHRA LATER TONIGHT IN THE N/W. WILL LEAVE POPS IN THE CHC RANGE
FOR NOW DUE TO MODEL DIFFERENCES IN PLACEMENT OF ANY CONVECTIVE
DEVELOPMENT. THIS MAIN/THIRD FRONT SHOULD CONTINUE TO TREK THROUGH
THE REGION ON TUESDAY AND WILL MAKE THE POPS MUCH MORE
WIDESPREAD/HIGHER. PWATS REACH NEAR AN INCH AND A HALF ON
TUES...WHICH COULD COMBINE WITH SLOWLY MOVING CELLS TO MAKE A
BRIEF HEAVY DOWNPOUR. BUT FFG VERY HIGH AND THREAT FOR FLOODING
VERY LOW. THIS FRONT...TOO..MAY WASH OUT AS IT REACHES THE SRN
BORDER.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
BROAD TROUGH OVER NORTHEAST U.S. WILL BRING AN UNSETTLED START TO
THE WEEK...BUT RIDGE BUILDING IN STARTING MIDWEEK WILL BRING DRY
AND COOLER WEATHER BEFORE MORE HUMID AND SHOWERY CONDITIONS RETURN
FOR THE WEEKEND.

NORTHERLY FLOW DEVELOPS TUE NIGHT INTO WED AS HIGH PRESSURE
BUILDS SOUTHWARD ACROSS GLAKES...WHICH WILL KICK THE FRONTAL
BOUNDARY FURTHER SOUTH AND USHER IN BEGINNING OF A PERIOD OF DRIER
AND COOLER WEATHER.

WE/LL SEE A FEW CHILLIER NIGHTS...ESP ACROSS THE NORTH /THE
COLDEST BEING WED NIGHT WITH READINGS DIPPING INTO THE 40S NORTH
OF I-80/ AS HIGH SETTLES IN. BUT SOUTHWESTERLY RETURN FLOW BEGINS
ON THU AS RIDGE AXIS DRIFTS TO OUR EAST. AS LOWER LEVELS BEGIN TO
SLOWLY MOISTEN BACK UP...ISOLATED LATE DAY TSTMS AGAIN BECOME
POSSIBLE OVER SOUTHERN HALF THU AND ESP FRI.

HEIGHTS RISE HEADING INTO THE WEEKEND. SURGE OF MOISTURE ALSO GETS
SHUNTED EASTWARD FROM THE CENTRAL U.S. BRINGING A NOTICEABLE
INCREASE IN THE HEAT AND ESPECIALLY HUMIDITY. TSTM PROBABILITIES
INCREASE SAT...PEAKING ON SUNDAY BEFORE A COLD FRONT DROPS ACROSS
THE GLAKES EARLY NEXT WEEK BRINGING A GRADUAL CHANGE IN AIRMASS
BACK TOWARD DRIER CONDITIONS.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
FRONT NUMBER 1 IS STILL OVER THE SERN COS AND PROVIDING A FOCUS
FOR SH/TSRA THERE. THESE SHOULD WANE AS THE HEATING WANES...BUT
COULD BRING VISBYS INTO IFR FOR A BRIEF TIME AT LNS/MDT.

ANOTHER FRONT IS DROPPING THRU THE NRN MTS AND SHOULD ARRIVE IN
THE CENTRAL MTS AND MID SUSQ SHORTLY. MUCH BETTER COVERAGE ALONG
THAT FRONT - BUT IT IS MOVING INTO VERY DRY AIRMASS OVER UNV/AOO.
WILL KEEP MENTIONS OF SHOWERS IN FOR MOST LOCATIONS AS UPSTREAM
STORMS OVER NERN OH WILL MOST LIKELY SLIDE INTO WRN PA AS WELL.

MORE FORCING COMES DOWN FROM THE UPPER GREAT LAKES TONIGHT AND
PAIRS UP WITH YET ANOTHER FRONT - WHICH HAS THE BEST DRYING BEHIND
IT. THIS FRONT IS ALREADY INTO WRN NY STATE BUT NOT MOVING VERY
MUCH AT ALL. WILL THEREFORE BRING THE CHC OF SHOWERS BACK INTO BFD
AFTER MIDNIGHT. WILL HOLD OFF ON MENTIONING SHOWERS FOR THE
DAYTIME ON TUES DUE TO UNCERTAINTY IN PLACEMENT AND TIMING. BUT
SCT/NMRS SHRA/TSRA EXPECTED ON TUESDAY AS THAT REAL DRY AIRMASS
MOVES ACROSS THE AREA. CLEARING SKIES AND CALM AIR WILL ALLOW FOG
TO FORM...PERHAPS GOING IFR IN SOME VALLEY LOCATIONS...ESP THOSE
WHICH PICK UP SOME RAIN TODAY.

OUTLOOK...
WED-FRI...NO SIG WX EXPECTED.
SAT...SCT TSRA POSS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...DEVOIR/RXR
AVIATION...DANGELO
Hazardous weather outlook, Jun 17, 6:52 AM EDT, 9 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
652 AM EDT MON JUN 17 2013

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-181100-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
652 AM EDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 3:22 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
322 PM EDT MON JUN 17 2013

PAZ057-059-066-172015-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
322 PM EDT MON JUN 17 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LANCASTER...SOUTH
CENTRAL LEBANON AND SOUTHEASTERN DAUPHIN COUNTIES THROUGH 415 PM
EDT...

AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR ELIZABETHTOWN...MOVING
EAST SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM WILL AFFECT LITITZ...RHEEMS...MOUNT JOY AND
MANHEIM.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE FRANKLIN AND MARSHALL
COLLEGE.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 251
AND 274.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 322...STATE ROAD 501.

LAT...LON 4023 7621 4002 7631 4011 7669 4023 7674
      4026 7654

FORECASTER: LAMBERT
Special weather statement, Jun 17, 3:46 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
346 PM EDT MON JUN 17 2013

PAZ066-172030-
LANCASTER PA-
346 PM EDT MON JUN 17 2013

...A STRONG THUNDERSTORM WILL AFFECT EASTERN LANCASTER COUNTY
THROUGH 430 PM EDT...

AT 341 PM EDT...A STRONG THUNDERSTORM WAS NEAR DUTCH WONDERLAND...
MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL AFFECT GAP AND CHRISTIANA.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE DUTCH WONDERLAND AND
FRANKLIN AND MARSHALL COLLEGE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 283...
ROUTE 30...ROUTE 222...ROUTE 322...STATE ROAD 41...STATE ROAD 501.

LAT...LON 3996 7599 3987 7598 3985 7601 4000 7636
      4010 7637 4017 7627 4011 7593 4003 7593

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 3:22 PM EDTSpecial Weather StatementCTPLancaster53 min
Jun 17, 3:46 PM EDTSpecial Weather StatementCTPLancaster44 min
Jun 17, 4:41 PM EDTSpecial Weather StatementCTPLancaster64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.